# SDR HEEA072753

- Difficulty date: April 24, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 214001970111
- Part serial: 061
- Condition: Malfunctioned
- Location: Nr 1 Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ELEVATOR WONT STAY ON LINE.
